Zum Haarschen Maß in topologischen Gruppen
Compositio Mathematica, Tome 1 (1935), p. 106-114
@article{CM_1935__1__106_0,
     author = {Neumann, J. V.},
     title = {Zum Haarschen Ma\ss\ in topologischen Gruppen},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {1},
     year = {1935},
     pages = {106-114},
     zbl = {0008.24602},
     language = {de},
     url = {http://www.numdam.org/item/CM_1935__1__106_0}
}
Neumann, J. V. Zum Haarschen Maß in topologischen Gruppen. Compositio Mathematica, Tome 1 (1935) pp. 106-114. http://www.numdam.org/item/CM_1935__1__106_0/